# SDR DXTA2011032945281

- Difficulty date: March 27, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 10,851 hours, 6,882 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED IN FLIGHT WOULD NOT RESET.  TROUBLESHOOTING DISCOVERED LT AND RT FLAP RESOLVERS OUT OF ADJUSTMENT IAW MM CHAP 27-50-00, ADJUSTED LT AND RT FLAP RESOLVERS IAW MM CHAP 27-50-00.  PERFORMED OPS CHECKS IAW MM CHAP 27-50-00, FLAP SYS ADJUSTMENT TEST.  FLAP SYS OP-CHECKS SATISFACTORY.
